MAUDE Adverse Event Report: US SURGICAL PUERTO RICO MINI STEP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO MINI STEP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number MS101008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the sheath ripped when the surgeon pulled out the verress needle, not really a damaged seal but a ripped sheath.It was replaced with a new one to complete the case.There was no patient injury.

Brand Name
MINI STEP
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8101643
Report Number2647580-2018-05710
Device Sequence Number1191049
Product Code GCJ
UDI-Device Identifier20884521082745
UDI-Public20884521082745
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberMS101008
Device Catalogue NumberMS101008
Device Lot NumberP8D1297X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1